I have been on Paxil for a few years but moved up to 30 mg about 4 or 5 months ago. Since then, it's been much much harder to ejaculate, and less pleasing when I do. I know that switching meds can sometimes help this problem, but I've had so much success with Paxil. Has anyone heard of another remedy? The only thing I've found to help is marijuana, and even with that it can still be difficult.
Maybe you don't need to ejaculate so much. Seriously, I've been on Paxil 20mg for 4 or 5 months now and it has changed my ejaculation habits greatly. I used to come everyday 2 or 3 times a day, easily. Now I don't come but every 3 or 4 days because it's harder to come. But, I enjoy it more this way. I'm turned on in new ways to my wife and I actually enjoy coming 2 or 3 times per week more than 2 or 3 times per day. Paxil makes it harder for me to get excited---- but it makes me appreciate it more when I do. I don't know, just my experiences
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.